Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 434958, 11 pages
http://dx.doi.org/10.1155/2014/434958
Research Article

Generalized Dimensional Ostrowski Type and Grüss Type Inequalities on Time Scales

School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 19 October 2013; Accepted 10 February 2014; Published 17 April 2014

Academic Editor: Huijun Gao

Copyright © 2014 Bin Zheng and Qinghua Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Zheng and Qinghua Feng, “Generalized Dimensional Ostrowski Type and Grüss Type Inequalities on Time Scales,” Journal of Applied Mathematics, vol. 2014, Article ID 434958, 11 pages, 2014. doi:10.1155/2014/434958